# SDR MALA020125

- Difficulty date: January 18, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: MS35061
- Condition: Burned
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 3329, ARC AT GPU PLUG UPON START UP CAUSED FIRE ON PLUG AND RECEPTACLE.  NR 2 ENGINE WAS BEING STARTED AND CREW SHUTDOWN ENGINE WITHOUT FURTHER INCIDENT.  PAX CABIN WAS EVACUATED AND FLIGHT CREW FIRE EXTINGUISHER USED TO PUT OUT FIRE.  MAINTENANCE UPON INSPECTION NOTED MINOR DAMAGE ON EXTERIOR OF GPU RECEPTACLE WITH NO DAMAGE EXTENDING UPSTREAM.  REMOVED AND REPLACED GPU RECEPTACLE IAW SAAB MM 244305 PN MS3506-1.  ALL CHECKS GOOD AT THIS TIME.
